# SDR AWXA200301258

- Difficulty date: October 6, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Debonded
- Location: Tailcone
- Component: Tailcone
- Component part number: 654657715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK 8 AREAS OF TAIL CONE SURFACE WERE FOUND DEBONDED. MAINTENANCE CUTOUT DAMAGE ON TAIL CONE SURFACE AT BS 1176 CENTERLINE, BS 1166.5, 6 INCHES RT OF CENTER, BS 1169 2.5 INCHES RT OF CENTER, BS 1163.5, 3 INCHES RT OF CENTER, BS 1165.5 11INCHES LT OF CENTER, BS 1173 3 INCHES RT OF CENTER, BS 1165 7 INCHES LT OF CENTER, AND BS 1196 AT CENTERLINE, PERFORMED BOND REPAIR IAW B737-300 SRM 51-70-07, PG. 28, FIG. 9.
